# SDR 0203883241

- Difficulty date: November 16, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 31,823 hours, 13,174 cycles
- Engine: Cfmint CFM565A3
- Engine time: 31,206 hours, 12,844 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Malfunctioned
- Location: Eng Oil Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED TAKE-OFF AT 110 KNOTS DUE TO ENGINE NR 1 OIL QUANTITY INDICATION RAPID DECREASE.   AIRCRAFT RETURNED TO GATE.   MAINTENANCE FOUND ENGINE NR 1 TANK FULL AND NO ENGINE OIL LEAKS.   REPLACED OIL QUANTITY TRANSMITTER.
